# SDR DALA2016061404600

- Difficulty date: June 13, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 712-714
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE OF WING BOX FLOOR STRUCTURE BS 712 TO 714 X -20 AND Z -8.  ANGLE WAS REPLACED IAW SRM 51-41-02 AND SRM 51-41-05 AND DWG 5910464, REV "DE" ITEM 24.
